Works (4)

Updated: July 5th, 2023 16:03

2002 journal article

Performance of parameter-estimates in step-stress accelerated life-tests with various sample-sizes

IEEE Transactions on Reliability, 51(3), 271–277.

By: E. McSorley, J. Lu & C. Li

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Parameter estimation for bivariate shock models with singular distribution for censored data with concomitant order statistics


co-author countries: United States of America 🇺🇸
author keywords: asymptotics; bivariate exponential; censored data; reliability
Source: Web Of Science
Added: August 6, 2018

1999 journal article

Multivariate zero-inflated Poisson models and their applications

TECHNOMETRICS, 41(1), 29–38.

By: C. Li n, J. Lu n & J. Park n

co-author countries: Korea (Republic of) 🇰🇷 United States of America 🇺🇸
author keywords: maximum likelihood; mixture distribution; multivariate bernoulli; multivariate Poisson; quality control; zero-defect probability
Source: Web Of Science
Added: August 6, 2018

1998 journal article

Asymptotic properties of maximum likelihood estimates for a bivariate exponential distribution and mixed censored data

METRIKA, 48(2), 109–125.

By: D. Chen*, J. Lu*, J. Hughes-Oliver* & C. Li*

author keywords: asymptotic theory; Marshall-Olkin distribution; concomitants of order statistics; life-testing; maximum likelihood estimation
Source: Web Of Science
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.